# SDR FDEA202211142773

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EACH FASTENER HOLES #6 , #10 , #28 FOUND CRACK INDICATION DURING HIGH   FREQUENCY EDDY CURRENT OPEN-HOLE INSPECTION AT LEFT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6.  BUSHING REPAIR CARRIED OUT ON 03 EACH CRACKED FASTENER HOLES #6 , #10 , #28 AT LEFT   HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201 SHEET 3.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
